Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 247, NWS Norman, OK

May 24, 2011Caddo County, Kiowa County, Washita County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 24, 2011, 2:16 PM CDT for Caddo County, Kiowa County, Washita County, Oklahoma. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2011, 2:16 PM CDT (19:16 UTC)
Expired
May 24, 2011, 3:15 PM CDT
In force
59 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Caddo County, OK, Kiowa County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 78 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 2:29 PM CDTHAIL 1.25Hobart, OK
May 24, 2:30 PM CDTHAIL 1.75Hobart, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 12:47 PM CDTTornado Watch PDSSPC11 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 422 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2178 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
422 m²/s²
0-3 km storm-relative helicity
490 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

658 
WUUS54 KOUN 241916
SVROUN
OKC015-075-149-242015-
/O.NEW.KOUN.SV.W.0247.110524T1916Z-110524T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
216 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...
  KIOWA COUNTY IN SOUTHWEST OKLAHOMA...
  WASHITA COUNTY IN WESTERN OKLAHOMA...

* UNTIL 315 PM CDT

* AT 215 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 6 MILES WEST OF ROOSEVELT...MOVING NORTHEAST AT 30    
  MPH.  ANOTHER SEVERE THUNDERSTORMS WAS DEVELOPING BETWEEN RETROP
  AND SENTINEL.    

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ALFALFA...BESSIE...BURNS FLAT...
  CANUTE...CARNEGIE...CLOUD CHIEF...COLONY...COOPERTON...CORDELL...
  CORN...COWDEN...DILL CITY...EXTREME NORTHWESTERN FORT COBB
  RESERVOIR...FOSS...GOTEBO...HOBART...LONE WOLF...MOUNTAIN VIEW...
  ROCKY...ROOSEVELT...SENTINEL AND TOM STEED RESERVOIR.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 44 AND 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3547 9934 3547 9869 3509 9844 3470 9908
      3481 9912 3484 9915 3485 9914 3485 9916
      3497 9929 3513 9934
TIME...MOT...LOC 1915Z 235DEG 27KT 3488 9910

$$
3 follow-up statements
754 
WWUS54 KOUN 241931
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
231 PM CDT TUE MAY 24 2011

OKC015-075-149-242015-
/O.CON.KOUN.SV.W.0247.000000T0000Z-110524T2015Z/
CADDO OK-WASHITA OK-KIOWA OK-
231 PM CDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR KIOWA...WASHITA AND WESTERN CADDO COUNTIES...

AT 230 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM NEAR HOBART...MOVING NORTH AT 35 MPH. ANOTHER SEVERE
THUNDERSTORM WAS LOCATED NEAR DILL CITY AND BURNS FLAT.  

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ALFALFA...BESSIE...BURNS FLAT...
  CANUTE...CARNEGIE...CLOUD CHIEF...COLONY...COOPERTON...CORDELL...
  CORN...COWDEN...DILL CITY...EXTREME NORTHWESTERN FORT COBB
  RESERVOIR...FOSS...GOTEBO...HOBART...LONE WOLF...MOUNTAIN VIEW...
  ROCKY...ROOSEVELT...SENTINEL AND TOM STEED RESERVOIR.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 44 AND 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3547 9934 3547 9869 3509 9844 3470 9908
      3481 9912 3484 9915 3485 9914 3485 9916
      3497 9929 3513 9934
TIME...MOT...LOC 1930Z 202DEG 30KT 3503 9907

$$
054 
WWUS54 KOUN 241947
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
247 PM CDT TUE MAY 24 2011

OKC015-075-149-242015-
/O.CON.KOUN.SV.W.0247.000000T0000Z-110524T2015Z/
CADDO OK-WASHITA OK-KIOWA OK-
247 PM CDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHEASTERN KIOWA...EASTERN WASHITA AND WESTERN CADDO
COUNTIES...

AT 246 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 4 MILES SOUTHWEST OF MOUNTAIN VIEW...MOVING NORTHEAST AT
45 MPH.  ANOTHER SEVERE THUNDERSTORM WAS APPROACHING CLOUD CHIEF.
ANOTHER STORM WAS JUST NORTH OF CORN AS WAS MOVING TOWARD 
WEATHERFORD.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ALFALFA...BESSIE...CARNEGIE...
  CLOUD CHIEF...COLONY...CORDELL...CORN...COWDEN...EXTREME
  NORTHWESTERN FORT COBB RESERVOIR...GOTEBO...HOBART...MOUNTAIN VIEW
  AND ROCKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3491 9884 3491 9894 3492 9903 3495 9900
      3495 9911 3506 9909 3519 9911 3546 9912
      3547 9869 3509 9844
TIME...MOT...LOC 1946Z 219DEG 39KT 3509 9875

$$
512 
WWUS54 KOUN 241956
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
256 PM CDT TUE MAY 24 2011

OKC015-075-149-242015-
/O.CON.KOUN.SV.W.0247.000000T0000Z-110524T2015Z/
CADDO OK-WASHITA OK-KIOWA OK-
256 PM CDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHEASTERN KIOWA...EASTERN WASHITA AND WESTERN CADDO
COUNTIES...

AT 255 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES NORTHEAST OF GOTEBO...MOVING NORTH AT 25 MPH.
ANOTHER SEVERE STORM WAS LOCATED NEAR ALFALFA.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF BASEBALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ALFALFA...BESSIE...CARNEGIE...
  CLOUD CHIEF...COLONY...CORDELL...CORN...COWDEN...EXTREME WESTERN
  FORT COBB RESERVOIR...GOTEBO AND MOUNTAIN VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3499 9872 3496 9887 3497 9892 3496 9896
      3499 9901 3508 9901 3520 9904 3546 9905
      3547 9869 3509 9844
TIME...MOT...LOC 1955Z 202DEG 23KT 3510 9882

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 11:59 AM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 24, 11:59 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1159 AM CDT TUE MAY 24 2011

.AVIATION...
/18Z TAFS/ THE MAIN AVIATION IMPACTS THROUGH 18Z WEDNESDAY WILL BE
FELT FROM SEVERE TSTMS THIS AFTERNOON AND EVENING. CURRENTLY A BROKEN
LINE OF TSTMS IS EXPECTED TO FORM BY AROUND 20Z FROM WESTERN OK
INTO WESTERN NORTH TX...QUICKLY MOVING EAST. THOUGH TSTMS COULD
AFFECT FAR WEST TERMINALS...THESE EFFECTS WOULD BE BRIEF WITH A
GREATER LIKELIHOOD OF TSTMS AFFECTING TERMINALS FARTHER EAST.
STRONG WEST WINDS MAY BE A CONCERN AT FAR WEST TERMINALS /KGAG
KWWR KCSM KHBR/ LATE THIS AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 653 AM CDT TUE MAY 24 2011/

AVIATION...
AVIATION CONCERNS ACROSS CENTRAL AND NORTH CENTRAL OKLAHOMA SHOULD
BE VERY ALERT TO THE POTENTIAL OF HIGH-IMPACT SEVERE THUNDERSTORMS
WHICH MAY INCLUDE AREAS AROUND KOKC... KOUN AND KPNC THIS
AFTERNOON AND THIS EVENING.

SURFACE LOW PRESSURE OVER THE NORTHEAST TEXAS PANHANDLE CONTINUES
TO DEEPEN AHEAD OF A STRONG UPPER-LEVEL STORM SYSTEM MOVING TOWARD
THE PLAINS. IN RESPONSE... WIND SPEEDS ARE ALREADY INCREASING THIS
MORNING AND WILL BECOME QUITE GUSTY TODAY. SOME SCATTERED STRATUS
ACROSS PORTIONS OF SOUTH CENTRAL... CENTRAL AND NORTHWEST OKLAHOMA
MAY AFFECT VARIOUS TAF SITES THIS MORNING. A DRYLINE WILL MOVE
INTO WESTERN OKLAHOMA SHIFTING WINDS TO A SOUTHWESTERLY TO
WESTERLY WIND THIS MORNING. THERE MAY BE BLOWING DUST IN FAR
WESTERN OKLAHOMA AND ALTHOUGH NOT HIGH ENOUGH LIKELIHOOD TO
INCLUDE IN THE TAFS... COULD POTENTIALLY AFFECT SOME OF THE
WESTERN TAF SITES. OF MORE CONCERN WILL BE THE POTENTIAL SEVERE
WEATHER OUTBREAK EAST OF THE DRYLINE. SOME INITIAL STORMS MAY
AFFECT AREAS NEAR KLAW AND KSPS... BUT THERE ARE HIGH CHANCES OF
SEVERE THUNDERSTORMS AFFECTING AREAS FARTHER EAST.

PREV DISCUSSION... /ISSUED 418 AM CDT TUE MAY 24 2011/

DISCUSSION...
VERY ACTIVE WEATHER DAY WILL DEVELOP TODAY... BOTH WITH THE HIGH
RISK OF SEVERE STORMS EAST OF THE DRYLINE AND FIRE WEATHER
POTENTIAL WEST OF THE DRYLINE.

STRONG UPPER TROF OVER UTAH AND ARIZONA IS BEGINNING ITS MOVE
TOWARD THE PLAINS THIS MORNING. ALL MODELS INDICATE THIS TO COME
OUT AS A NEGATIVE TILT TROUGH INTO THE SOUTHERN HIGH PLAINS BY
THIS EVENING... ACCOMPANIED BY A 70-80 KNOT 500 MB JET NOSING INTO
WESTERN NORTH TEXAS AND A 110 KNOT 300 MB JET INTO THE HIGH PLAINS
OF TEXAS. WITH THE APPROACH OF THE UPPER STORM SYSTEM... SURFACE
CYCLOGENESIS DEEPENS THE SURFACE LOW TO ABOUT 992 MB ACROSS
NORTHWEST OKLAHOMA OR SOUTHWESTERN KANSAS. IT REMAINS TO BE SEEN
HOW FAR EAST THE DRYLINE WILL MOVE IN TIME FOR CONVECTIVE
DEVELOPMENT THIS AFTERNOON... BUT MOST LIKELY TO NEAR OR JUST WEST
OF THE US-81 CORRIDOR. THIS PLACES IN MUCH OF THE EASTERN HALF OF
THE AREA /INCLUDING THE OKLAHOMA CITY METRO AREA/ AT HIGH RISK FOR
SEVERE THUNDERSTORMS WITH VERY HIGH INSTABILITY AND WIND SHEAR
EXPECTED. AGREE WITH SPC ON THE HIGH RISK OF SEVERE STORMS. SEE
SPC DAY 1 OUTLOOK AND OUR HAZARDOUS WEATHER OUTLOOK FOR MORE
DETAILS.

TO THE WEST OF THE DRYLINE... VERY DRY AIR AND GUSTY WINDS WILL
MOVE INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS RAISING FIRE
WEATHER CONCERNS. FIRE WEATHER WATCH WILL BE UPGRADED TO RED FLAG
WARNING... AND EXTENDED SOUTH TO INCLUDE PORTIONS OF SOUTHWEST
OKLAHOMA AND OUR WESTERN NORTH TEXAS ZONES EAST TO WILBARGER AND
BAYLOR. INFORMATION FROM THE STATE FORESTRY SERVICE INDICATE THAT
SUFFICIENT GREENING MAY HAVE DEVELOPED IN SOUTHWESTERN OKLAHOMA
THAT RED FLAG MAY NOT BE NECESSARY THERE... BUT HAVE INCLUDED FOR
CONTINUITY AND THE EXTREMELY LOW RH EXPECTED IN THIS REGION.

STORM SYSTEM IS SLOW TO MOVE OUT SO SOME PRECIPITATION CHANCES
CONTINUE INTO WEDNESDAY AND PERHAPS WEDNESDAY EVENING ALTHOUGH THE
BEST LOW-LEVEL MOISTURE AND SEVERE WEATHER RISK WILL HAVE SHIFTED
EAST OF THE AREA. STRONG WINDS ARE ALSO LIKELY ON WEDNESDAY AND A
WIND ADVISORY MAY BE NEEDED... BUT WE WILL NOT ISSUE ANY HEADLINES
WITH THIS PACKAGE WITH THE POTENTIALLY HIGHER IMPACT WEATHER TODAY
AND TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  88  61  81  56 /  30  50  20  10
HOBART OK         91  57  81  52 /  20  10  10  10
WICHITA FALLS TX  96  60  87  57 /  30  20  10  10
GAGE OK           89  55  76  49 /  20  20  20  10
PONCA CITY OK     86  62  75  55 /  30  60  40  20
DURANT OK         86  67  85  59 /  30  50  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004-009-014-
     021-033-034-036.

TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087-
     088.

&&

02/03/03
TAYLOR
Hazardous weather outlook, May 24, 12:07 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1207 PM CDT TUE MAY 24 2011

OKZ004>048-050>052-TXZ083>090-251000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1207 PM CDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF OKLAHOMA
AND PARTS OF WESTERN NORTH TEXAS.

LOCATION...
THE HIGH RISK AREA COVERS LOCATIONS NEAR AND EAST OF A LINE
EXTENDING FROM ALVA...TO WEATHERFORD...TO WICHITA FALLS. THIS
INCLUDES THE CITIES OF ALVA...ENID...PONCA CITY...THE OKLAHOMA CITY
METRO...LAWTON...WICHITA FALLS...ARDMORE...ADA...AND DURANT.

WEST OF THE HIGH RISK...THERE IS STILL A RISK OF SEVERE STORMS... AS
FAR WEST AS WOODWARD...CLINTON...HOBART...FREDERICK...AND SEYMOUR.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
THROUGH MIDNIGHT.

IMPACTS...
THE POTENTIAL EXISTS FOR VIOLENT TORNADOES...PRIMARILY IN THE HIGH
RISK AREA. DESTRUCTIVE HAIL...POSSIBLY LARGER THAN BASEBALLS...AND
DAMAGING STRAIGHT LINE WIND WILL ALSO BE POSSIBLE IN THE RISK AREAS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS...EMERGENCY MANAGEMENT...AND ALL EMERGENCY
RESPONSE AGENCIES ARE ENCOURAGED TO MAINTAIN A HIGH STATE OF
READINESS THROUGHOUT THE DAY AND EVENING. THE PUBLIC SHOULD REVIEW
SEVERE WEATHER SAFETY PLANS AND BE PREPARED TO TAKE ACTION.

DISCUSSION...
A VERY STRONG UPPER-LEVEL STORM SYSTEM WILL MOVE QUICKLY OVER THE
REGION TODAY AND TONIGHT. WITH VERY MOIST AND UNSTABLE AIR AHEAD OF
THIS STORM...SIGNIFICANT SEVERE WEATHER IS EXPECTED. STORMS ARE
EXPECTED TO DEVELOP BY MID-AFTERNOON JUST WEST OF THE HIGH RISK
AREA...WITH STORM MOTIONS EASTERLY AT AROUND 30 MPH. WITH VERY
UNSTABLE CONDITIONS...AND STRONG WINDS AT ALL LEVELS OF THE
ATMOSPHERE...THE ENVIRONMENT WILL SUPPORT LONG-LIVED SUPERCELLS WITH
THE RISK FOR GIANT HAIL AND DAMAGING WINDS. TORNADOES WILL BE LIKELY
WITH THE MOST INTENSE STORMS...AND THE POTENTIAL WILL EXIST FOR ONE
OR MORE VIOLENT...LONG-TRACK TORNADOES IN THE HIGH RISK AREA.

THE RISK OF SEVERE WEATHER WILL CONTINUE WELL INTO THE NIGHT...BUT
SHOULD SHIFT INTO FAR EASTERN OKLAHOMA BY AROUND MIDNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
HIGH WINDS...LOW HUMIDITY... AND WARM TEMPERATURES BEHIND THE DRY
LINE WILL LEAD TO EXTREME WILDFIRE DANGER FOR FAR WESTERN OKLAHOMA
AND ADJACENT PARTS OF NORTH TEXAS THIS AFTERNOON. A RED FLAG WARNING
IS IN EFFECT. PLEASE REFER TO THE LATEST VERSION OF THIS PRODUCT FOR
MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHERN
OKLAHOMA...BUT THE RISK OF SEVERE WEATHER WILL BE VERY LOW. THERE
ALSO WILL BE A SLIGHT CHANCE OF THUNDERSTORMS IN CENTRAL AND EASTERN
OKLAHOMA FRIDAY AND FRIDAY NIGHT. SOME SEVERE STORMS WILL BE
POSSIBLE.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM WEDNESDAY.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:04 PM CDTSpecial Weather StatementOUNLincoln26 min
May 23, 7:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Logan57 min
May 23, 7:22 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne53 min
May 23, 7:37 PM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Logan, Major3 hr
May 23, 7:44 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major31 min
May 23, 7:46 PM CDTSpecial Weather StatementOUNLogan14 min
May 23, 8:03 PM CDTSpecial Weather StatementOUNLogan27 min
May 23, 8:12 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Kingfisher, Logan, Major63 min
May 23, 8:14 PM CDTSpecial Weather StatementOUNPayne31 min
May 23, 8:17 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma43 min
May 23, 8:34 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Kingfisher, Logan, Oklahoma116 min
May 23, 8:48 PM CDTSpecial Weather StatementOUNOklahoma27 min
May 23, 8:59 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma46 min
May 23, 9:12 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher48 min
May 23, 9:30 PM CDTSpecial Weather StatementOUNCanadian15 min
May 23, 9:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Dewey, Kingfisher62 min
May 23, 9:48 PM CDTSpecial Weather StatementOUNLincoln27 min
May 23, 9:54 PM CDTSpecial Weather StatementOUNLincoln51 min
May 23, 10:01 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne59 min
May 23, 10:03 PM CDTSpecial Weather StatementOUNLogan, Oklahoma27 min
May 23, 10:14 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma46 min
May 23, 10:44 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher31 min
May 23, 10:55 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne65 min
May 23, 11:01 PM CDTSevere Thunderstorm WarningOUNOklahoma29 min
May 23, 11:10 PM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan3 hr
May 23, 11:17 PM CDTSpecial Weather StatementOUNLogan43 min
May 23, 11:26 PM CDTSevere Thunderstorm WarningOUNOklahoma37 min
May 24, 4:27 AM CDTRed Flag WarningOUNBeckham, Ellis, Greer, Harmon, Harper, Jackson and 1 more18 hr
May 24, 2:03 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey57 min
May 24, 2:40 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita65 min
May 24, 2:42 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woods, Woodward63 min
May 24, 3:00 PM CDTTornado WarningOUNBlaine, Dewey, Major, Woods45 min
May 24, 3:06 PM CDTTornado WarningOUNBlaine, Caddo, Custer39 min
May 24, 3:07 PM CDTTornado WarningOUNCaddo, Washita53 min
May 24, 3:15 PM CDTWind AdvisoryOUNBeckham, Blaine, Caddo, Comanche, Cotton, Custer and 13 more6 hr
May 24, 3:25 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward50 min
May 24, 3:40 PM CDTTornado WarningOUNAlfalfa, Major42 min
May 24, 3:41 PM CDTTornado WarningOUNBlaine, Caddo, Canadian49 min
May 24, 3:42 PM CDTTornado WarningOUNBlaine, Kingfisher, Major48 min
May 24, 3:44 PM CDTSpecial Weather StatementOUNCleveland, Grady, Logan, Oklahoma16 min
May 24, 3:49 PM CDTSpecial Weather StatementOUNCaddo11 min
May 24, 4:00 PM CDTTornado WarningOUNCanadian45 min
May 24, 4:03 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche42 min
May 24, 4:04 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods56 min
May 24, 4:09 PM CDTSevere Thunderstorm WarningOUNCotton51 min
May 24, 4:12 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Major63 min
May 24, 4:28 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens32 min
May 24, 4:30 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady60 min
May 24, 4:35 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Lincoln, Logan, Noble, Payne55 min
May 24, 4:40 PM CDTSevere Thunderstorm WarningOUNJefferson35 min
May 24, 4:40 PM CDTTornado WarningOUNCanadian, Logan, Oklahoma65 min
May 24, 4:42 PM CDTTornado WarningOUNCanadian, Grady, Oklahoma63 min
May 24, 4:50 PM CDTTornado WarningOUNCaddo, Canadian, Grady40 min
May 24, 4:56 PM CDTTornado WarningOUNCanadian, Kingfisher, Logan, Oklahoma49 min
May 24, 5:00 PM CDTSevere Thunderstorm WarningOUNStephens45 min
May 24, 5:03 PM CDTSevere Thunderstorm WarningOUNGrant, Kay42 min
May 24, 5:10 PM CDTTornado WarningOUNGrady, McClain50 min
May 24, 5:20 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, McClain, Stephens25 min
May 24, 5:23 PM CDTTornado WarningOUNCleveland, Grady, McClain37 min
May 24, 5:26 PM CDTTornado WarningOUNStephens49 min
May 24, 5:27 PM CDTSevere Thunderstorm WarningOUNKay, Lincoln, Logan, Noble, Payne63 min
May 24, 5:29 PM CDTSevere Thunderstorm WarningOUNJefferson31 min
May 24, 5:33 PM CDTTornado WarningOUNLogan, Noble, Payne57 min
May 24, 5:45 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Pottawatomie60 min
May 24, 5:46 PM CDTSevere Thunderstorm WarningOUNGarvin44 min
May 24, 5:48 PM CDTTornado WarningOUNCleveland, McClain42 min
May 24, 5:50 PM CDTSevere Thunderstorm WarningOUNLove40 min
May 24, 5:53 PM CDTTornado WarningOUNLove52 min
May 24, 5:55 PM CDTTornado WarningOUNCleveland, McClain, Oklahoma50 min
May 24, 5:55 PM CDTTornado WarningOUNCarter, Garvin, Stephens50 min
May 24, 5:59 PM CDTSevere Thunderstorm WarningOUNJefferson61 min
May 24, 6:21 PM CDTTornado WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie54 min
May 24, 6:23 PM CDTSevere Thunderstorm WarningOUNCarter52 min
May 24, 6:32 PM CDTTornado WarningOUNCarter, Johnston, Love, Marshall28 min
May 24, 6:36 PM CDTTornado WarningOUNPottawatomie, Seminole39 min
May 24, 6:41 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma, Payne, Pottawatomie57 min
May 24, 6:46 PM CDTSevere Thunderstorm WarningOUNLove35 min
May 24, 6:51 PM CDTTornado WarningOUNJohnston, Marshall39 min
May 24, 6:54 PM CDTTornado WarningOUNLove28 min
May 24, 6:57 PM CDTSevere Thunderstorm WarningOUNMurray33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.